RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 1, Pages 110–128 (Mi mz819)  

This article is cited in 8 scientific papers (total in 8 papers)

Klein polyhedra for the fourth extremal cubic form

V. I. Parusnikov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm819

Full text: PDF file (2314 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:1, 87–102

Bibliographic databases:

UDC: 511.36+514.172.45
Received: 10.11.1998

Citation: V. I. Parusnikov, “Klein polyhedra for the fourth extremal cubic form”, Mat. Zametki, 67:1 (2000), 110–128; Math. Notes, 67:1 (2000), 87–102

Citation in format AMSBIB
\Bibitem{Par00}
\by V.~I.~Parusnikov
\paper Klein polyhedra for the fourth extremal cubic form
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 1
\pages 110--128
\mathnet{http://mi.mathnet.ru/mz819}
\crossref{https://doi.org/10.4213/mzm819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1763552}
\zmath{https://zbmath.org/?q=an:0970.11024}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 1
\pages 87--102
\crossref{https://doi.org/10.1007/BF02675796}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087487800012}


Linking options:
  • http://mi.mathnet.ru/eng/mz819
  • https://doi.org/10.4213/mzm819
  • http://mi.mathnet.ru/eng/mz/v67/i1/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Parusnikov, “Klein polyhedra for three extremal cubic forms”, Math. Notes, 77:4 (2005), 523–538  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Bruno, AD, “Structure of best diophantine approximations”, Doklady Mathematics, 71:3 (2005), 396  zmath  isi  elib
    3. O. N. Karpenkov, “On an Invariant Möbius Measure and the Gauss–Kuzmin Face Distribution”, Proc. Steklov Inst. Math., 258 (2007), 74–86  mathnet  crossref  mathscinet  zmath  elib  elib
    4. Karpenkov, ON, “Completely empty pyramids on integer lattices and two-dimensional faces of multidimensional continued fractions”, Monatshefte fur Mathematik, 152:3 (2007), 217  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Karpenkov, ON, “CONSTRUCTING MULTIDIMENSIONAL PERIODIC CONTINUED FRACTIONS IN THE SENSE OF Klein”, Mathematics of Computation, 78:267 (2009), 1687  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    6. A. D. Bruno, “Structure of the best diophantine approximations and multidimensional generalizations of the continued fraction”, Chebyshevskii sb., 11:1 (2010), 68–73  mathnet  mathscinet
    7. A. A. Illarionov, “Some properties of three-dimensional Klein polyhedra”, Sb. Math., 206:4 (2015), 510–539  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. A. D. Bryuno, “Universalnoe obobschenie algoritma tsepnoi drobi”, Chebyshevskii sb., 16:2 (2015), 35–65  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:50
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019